Please use this identifier to cite or link to this item: http://hdl.handle.net/11455/37990
標題: The decodability and correctability of codes
作者: Hsiao, H.K.
喻石生
Lin, H.H.
Yu, S.S.
關鍵字: code
channel
decodability
correctability
期刊/報告no:: International Journal of Computer Mathematics, Volume 87, Issue 7, Page(s) 1456-1468.
摘要: Given a noisy communication channel gamma, the aim of this paper is to investigate gamma-decodable codes and gamma-correctable codes. Examples are given for channels with possible errors caused by deletions. The gamma-correctability does not imply gamma-decodability but ensures error recovery. In general, the properties of gamma-correctability and gamma-decodability have little in common. Some general properties concerning gamma-decodable codes and gamma-correctable codes are derived. Moreover, we propose a special kind of codes called gamma-separable codes having a unique decodability.
URI: http://hdl.handle.net/11455/37990
ISSN: 0020-7160
文章連結: http://dx.doi.org/10.1080/00207160802389745
Appears in Collections:資訊科學與工程學系所

文件中的檔案:

取得全文請前往華藝線上圖書館



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.